# SDR DXTA2023042184640

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 7,253 hours, 5,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT UNARMED AMBER CAS MESSAGE DISPLAYED WHEN SWITCH IS ARMED DURING ENGINE START. MULTIPLE INTERIOR EMERGENCY LIGHTS AND OVERHEAD INTERIOR LIGHTS FLASH UPON PLACING EMERGENCY LIGHT TO THE ARMED POSITION.  REMOVED AND REPLACED #1 EMERGENCY BATTERY AND #2 EMERGENCY BATTERY WITH REPAIRED UNITS IN REFERENCE TO AMM 33-52-01/400. OPERATIONAL CHECKS GOOD. BATTERIES REMOVED.
